Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52579
Title: A Marshall-Olkin family of heavy-tailed distributions which includes the lognormal one
Authors: García, V.J.
Gómez-Déniz, E. 
Vázquez-Polo, F. J. 
UNESCO Clasification: 53 Ciencias económicas
Keywords: Heavy-Tailed
Insurance
Lognormal distribution
Loss
Subexponential distribution
Issue Date: 2016
Journal: Communications in Statistics - Theory and Methods 
Abstract: A new class of heavy-tailed distribution functions, containing the lognormal distribution as a particular case is introduced. The class thus obtained depends on a set of three parameters, incorporating an additional distribution to the classical lognormal one. This new class of heavy-tailed distribution is presented as an alternative to other useful heavy-tailed distributions, such as the lognormal, Weibull, and Pareto distributions. The density and distribution functions of this new class are given by a closed expression which allows us to easily compute probabilities, quantiles, moments, and related measurements. Finally, some applications are shown as examples.
URI: http://hdl.handle.net/10553/52579
ISSN: 0361-0926
DOI: 10.1080/03610926.2013.873132
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 45, p. 2023-2044
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on Jun 19, 2022

WEB OF SCIENCETM
Citations

2
checked on Jun 19, 2022

Page view(s)

20
checked on Mar 26, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.